# SDR SIMA20231124003

- Difficulty date: November 24, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 48,912 hours, 30,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17008483410
- Condition: Corroded
- Location: Fr 53-54
- Component: Seat Track
- Component part number: 17008483410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 ? LH UPPER SEAT TRACK CORRODED BTW FR 53-54 (LEVEL 2 CORROSION) -C/A-BLENDED CORROSION ON LH UPPER SEAT TRACK BTW FR 53-54 IAW EMB 170 SRM 51-10-03 AND IS BEYOND LIMITS IAW EMB 170 SRM 53-22-10. PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGED TEETH FROM LH UPPER SEAT TRACK BETWEEN FR 53-54 IAW EMB 170 SRM 53-00-10 REPAIR 02P. NO SPLICE DEVICE FITTINGS REQUIRED AT THIS LOCATION.
